# SDR RAIA961028

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: 8976921
- Condition: Dirty
- Location: Nr 2 Eng
- Part time: 173 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PAH - FLT 7365 - ON APPROACH NR 2 ENGINE STARTED SURGING.  ENGINE WAS SHUT DOWN.  REPLACED ENGINE FUEL CONTROL FILTER. (M)
